# SDR SWAA092656

- Difficulty date: April 23, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 35,358 hours, 20,542 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Bracket
- Part number: 6557463
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE AFT ATTACH BRACKET MOUNT BROKEN.  REMOVED AND REPLACED BRACKET PER SRM.
